Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Red rash on middle shaft of penis, itchy, not waxed. What could be done?

Yes. My boyfriend got a red rash like area on the middle shaft of his penis after sex last week. The rash is gone now but his penis is still very itchy. He is worried about it but to embarassed to go to the Doc. I have not waxed is a while so we thought is might be from the hair and fricksoin. Any advise? Sorry about my spelling.

Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Your boyfriend probably had herpes. It might be best to confirm this by getting himself tested for the same as well as other sexually transmitted diseases (STDs). I hope you also get yourself test for the same since you have been in relationship with him and assuming that this is a monogamous relationship. Please seek the help of your doctor if your test is positive for any infection. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor